Show simple item record

dc.contributor.authorEl-Gebeily, M.A.
dc.contributor.authorO’Regan, Donal
dc.contributor.authorAgarwal, Ravi
dc.date.accessioned2018-09-20T16:07:11Z
dc.date.available2018-09-20T16:07:11Z
dc.date.issued2011-07-01
dc.identifier.citationEl-Gebeily, M.A. O’Regan, Donal; Agarwal, Ravi (2011). Characterization of self-adjoint ordinary differential operators. Mathematical and Computer Modelling 54 (1), 659-672
dc.identifier.issn0895-7177
dc.identifier.urihttp://hdl.handle.net/10379/11345
dc.publisherElsevier BV
dc.relation.ispartofMathematical and Computer Modelling
dc.subjectdifferential operators
dc.subjectself-adjoint operators
dc.subjectdeficiency index
dc.subjectfriedrich extension
dc.subjectbilinear form
dc.subjectsturm-liouville problems
dc.subjectfriedrichs extension
dc.subjectboundary-conditions
dc.subjectspectral-analysis
dc.subjectstirling numbers
dc.subjectclassification
dc.subjectpolynomials
dc.subjectexpression
dc.subjectequation
dc.titleCharacterization of self-adjoint ordinary differential operators
dc.typeArticle
dc.identifier.doi10.1016/j.mcm.2011.03.009
dc.local.publishedsourcehttps://doi.org/10.1016/j.mcm.2011.03.009
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record